# SDR COEA2024102303921

- Difficulty date: August 6, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,073 hours, 33,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S27381155200
- Condition: Corroded
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 256293 NR 200063 HEAVY CHECK COE/MAJOR REPAIR  DISCREPANCY: INTERNAL FUSELAGE, CPT'S SIDE OF COCKPIT CONTROL COLUMN SUPPORT HAS LEVEL 2 CORROSION AROUND ONE SCREW HOLE FWD OF FLOORBEAM 7. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0119891_01...16325 ISSUE B, DATED 10/8/2024.
